Soft linear set theory

McKinley, Richard (2008). Soft linear set theory. Journal of logic and algebraic programming, 76(2), pp. 226-245. New York, N.Y.: North-Holland 10.1016/j.jlap.2008.02.010

[img]
Preview
Text
mck08.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (160kB) | Preview
[img] Text
1-s2.0-S1567832608000179-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (351kB) | Request a copy

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Mc Kinley, Richard
ISSN: 1567-8326
Publisher: North-Holland
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:23
Last Modified: 26 Jun 2016 01:44
Publisher DOI: 10.1016/j.jlap.2008.02.010
BORIS DOI: 10.7892/boris.37283
URI: http://boris.unibe.ch/id/eprint/37283 (FactScience: 207315)

Actions (login required)

Edit item Edit item
Provide Feedback